Alert archive / North Dakota / River Flood Warnings in 2011
River Flood Warning 27, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood warning at Apr 12, 2011, 4:53 PM CDT for Ward County, North Dakota. It took effect at Apr 14, 2011, 1:00 AM CDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2011, 4:53 PM CDT (21:53 UTC)
- In effect from
- Apr 14, 2011, 1:00 AM CDT
- Expired
- Apr 15, 2011, 2:03 PM CDT
- In force
- 37 hr
- Issued by
- NWS Bismarck, ND
- Flood severity
- Minor
County Ward County, ND
The river
Written for the forecast point Souris River at Minot-Broadway Bridge (MION8).
- Action stage
- 1550 ft
- Minor stage
- 1551 ft
- Moderate stage
- 1553 ft
- Major stage
- 1557 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05117600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
404
WGUS43 KBIS 122153
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
453 PM CDT TUE APR 12 2011
...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA...
SOURIS RIVER AT MINOT BRWY BRDG AFFECTING WARD COUNTY
FOR THE SOURIS RIVER BASIN INCLUDING MINOT BROADWAY BRIDGE...MINOR
FLOODING IS FORECAST.
.HIGH FLOWS OFF OF THE DES LACS RIVER...AND NECESSARY RELEASES
FROM LAKE DARLING ARE FORECAST TO CAUSE THE SOURIS RIVER AT
THE MINOT BROADWAY BRIDGE TO RISE TO MINOR FLOOD STAGE OF 1549.0
FEET WEDNESDAY NIGHT. THE FORECAST THEREAFTER IS SUBJECT TO CHANGE
AS CONDITIONS WARRANT.
NDC101-140353-
/O.NEW.KBIS.FL.W.0027.110414T0600Z-110416T0000Z/
/MION8.1.SM.110414T0600Z.110414T0600Z.110414T1200Z.NO/
453 PM CDT TUE APR 12 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WARNING FOR
THE SOURIS RIVER AT MINOT BRWY BRDG
* FROM EARLY THURSDAY MORNING UNTIL THURSDAY MORNING
* AT 03PM TUESDAY THE STAGE WAS...1548 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 1549 FEET
* FORECAST...RISE TO MINOR FLOOD STAGE OF 1549.0 FEET BY
WEDNESDAY NIGHT.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME WED THU FRI SAT SUN
SOURIS RIVER BASIN
MINOT BRWY 1549 1547.9 TUE 3 PM 1548.8 1548.9 1548.7 1548.7
1548.7
$$4 follow-up statements
784
WGUS43 KBIS 122204
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
504 PM CDT TUE APR 12 2011
SOURIS RIVER AT MINOT BRWY BRDG AFFECTING WARD COUNTY
FOR THE SOURIS RIVER BASIN AT MINOT BROADWAY BRIDGE...MINOR
FLOODING IS FORECAST.
.HIGH FLOWS OFF OF THE DES LACS RIVER...AND NECESSARY RELEASES
FROM LAKE DARLING ARE FORECAST TO CAUSE THE SOURIS RIVER AT
THE MINOT BROADWAY BRIDGE TO RISE TO MINOR FLOOD STAGE OF 1549.0
FEET EARLY THURSDAY MORNING. THE FORECAST THEREAFTER IS SUBJECT TO
CHANGE AS CONDITIONS WARRANT.
NDC101-132204-
/O.CON.KBIS.FL.W.0027.110414T0600Z-110416T0000Z/
/MION8.1.SM.110414T0600Z.110414T0600Z.110414T1200Z.NO/
504 PM CDT TUE APR 12 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WARNING FOR
THE SOURIS RIVER AT MINOT BRWY BRDG
* FOR EARLY THURSDAY MORNING
* AT 03PM TUESDAY THE STAGE WAS...1548.0 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 1549.0 FEET
* FORECAST...RISE TO MINOR FLOOD STAGE OF 1549.0 FEET BY
WEDNESDAY NIGHT.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME WED THU FRI SAT SUN
SOURIS RIVER BASIN
MINOT BRWY 1549 M M M 1548.8 1548.9 1548.7 1548.7 1548.7
$$
AYD825
WGUS83 KBIS 131857
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
157 PM CDT WED APR 13 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
SOURIS RIVER AT MINOT BRWY BRDG AFFECTING WARD COUNTY
DES LACS RIVER AT FOXHOLM AFFECTING WARD COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
SOURIS RIVER NEAR SHERWOOD AFFECTING RENVILLE COUNTY
SOURIS RIVER NEAR FOXHOLM AFFECTING WARD COUNTY
SOURIS RIVER ABOVE MINOT 4NW AFFECTING WARD COUNTY
SOURIS RIVER AT LOGAN AFFECTING WARD COUNTY
SOURIS RIVER AT SAWYER AFFECTING WARD COUNTY
SOURIS RIVER AT VELVA AFFECTING MCHENRY COUNTY
FOR THE SOURIS RIVER NEAR FOXHOLM...AT MINOT 4 NW AND AT LOGAN...
MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. FOR THE
SOURIS RIVER NEAR SHERWOOD AND THE SOURIS RIVER AT SAWYER...MINOR
FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. FOR THE
SOURIS AT VELVA MINOR FLOODING IS OCCURRING AND IS FORECAST TO
CONTINUE. FOR THE SOURIS RIVER AT MINOT BROADWAY BRIDGE...MINOR
FLOODING IS FORECAST. FOR THE DES LACS RIVER AT FOXHOLM...MODERATE
FLOODING WAS OCCURRING...HOWEVER THE RIVER IS RECEDING.
.THE DES LACS RIVER AT FOXHOLM IS FORECAST TO CONTINUE TO RECEDE
AND FALL BELOW MINOR FLOOD STAGE OF 16.0 FEET BY THURSDAY AFTERNOON.
IN THE COMING DAYS AND WEEKS...LOCATIONS ON THE SOURIS RIVER
DOWNSTREAM OF LAKE DARLING WILL BE COMING AN INCREASING REFLECTION
OF THE RELEASE SCHEDULE FROM THE DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC075-141857-
/O.CON.KBIS.FL.W.0016.000000T0000Z-000000T0000Z/
/SHWN8.2.DR.110407T1345Z.110417T0000Z.000000T0000Z.NO/
157 PM CDT WED APR 13 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER NEAR SHERWOOD.
* UNTIL FURTHER NOTICE.
* AT 12:30 PM WEDNESDAY THE STAGE WAS 18.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.0 FEET BY
SATURDAY EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 23.0 FEET...FARMHOUSE AT GAGE SITE IS AFFECTED BY WATER.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
SHERWOOD 18 18.3 WED 12 PM 19.2 22.1 22.9 23.0 23.0
$$
NDC101-141857-
/O.CON.KBIS.FL.W.0001.000000T0000Z-000000T0000Z/
/FOXN8.2.SM.110218T2337Z.110418T0000Z.000000T0000Z.NO/
157 PM CDT WED APR 13 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER NEAR FOXHOLM.
* UNTIL FURTHER NOTICE.
* AT 1:15 PM WEDNESDAY THE STAGE WAS 13.3 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.9 FEET BY
SUNDAY EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 14.3 FEET...THE ROAD LEADING TO THE GAGE AND THE BRIDGE
30 FT DOWNSTREAM OF THE GAGE HOUSE WILL FLOOD. THE VALLEY FLOOR
BECOMES COVERED WITH WATER.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
FOXHOLM 10 13.3 WED 1 PM 13.2 14.1 14.6 14.8 14.9
$$
NDC101-141856-
/O.CON.KBIS.FL.W.0017.000000T0000Z-000000T0000Z/
/MINN8.2.SM.110411T1913Z.110413T1815Z.000000T0000Z.NO/
157 PM CDT WED APR 13 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER ABOVE MINOT 4NW.
* UNTIL FURTHER NOTICE.
* AT 1:15 PM WEDNESDAY THE STAGE WAS 18.7 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 18.5 FEET.
* IMPACT...AT 17.3 FEET...THE ROAD LEADING TO THE GAGE HOUSE BECOMES
COVERED WITH WATER.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
MINOT 4NW 14 18.7 WED 1 PM 18.5 18.3 18.3 18.3 18.3
$$
NDC101-141856-
/O.EXT.KBIS.FL.W.0027.110414T0600Z-110416T0600Z/
/MION8.1.SM.110414T0600Z.110414T0600Z.110414T1800Z.NO/
157 PM CDT WED APR 13 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER AT MINOT BRWY BRDG.
* FROM LATE TONIGHT TO LATE FRIDAY NIGHT.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 1549 FEET.
* FLOOD STAGE IS 1549 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
WEDNESDAY NIGHT.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
MINOT BRWY 1549 M M M 1549.0 1548.8 1548.7 1548.7 1548.7
$$
NDC101-141856-
/O.CON.KBIS.FL.W.0018.000000T0000Z-000000T0000Z/
/LGNN8.2.SM.110407T1830Z.110417T1800Z.000000T0000Z.NR/
157 PM CDT WED APR 13 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER AT LOGAN.
* UNTIL FURTHER NOTICE.
* AT 12:00 PM WEDNESDAY THE STAGE WAS 36.5 FEET.
* FLOOD STAGE IS 34.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 37.2 FEET BY
SUNDAY EARLY AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE
THEREAFTER.
* IMPACT...AT 38.9 FEET...BRIDGE DECK FLOODS.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
LOGAN 34 36.5 WED 12 PM 36.8 37.0 37.1 37.2 37.2
$$
NDC101-141856-
/O.CON.KBIS.FL.W.0019.000000T0000Z-000000T0000Z/
/SWRN8.2.SM.110409T0213Z.110418T1200Z.000000T0000Z.NR/
157 PM CDT WED APR 13 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER AT SAWYER.
* UNTIL FURTHER NOTICE.
* AT 8:00 AM WEDNESDAY THE STAGE WAS 23.1 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.2 FEET BY
MONDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
SAWYER 22 23.1 WED 8 AM 23.5 24.1 24.6 25.0 25.2
$$
NDC049-141856-
/O.CON.KBIS.FL.W.0015.000000T0000Z-000000T0000Z/
/VLVN8.1.SM.000000T0000Z.110418T0600Z.000000T0000Z.NR/
157 PM CDT WED APR 13 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER AT VELVA.
* UNTIL FURTHER NOTICE.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 1507 FEET.
* FLOOD STAGE IS 1505 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 1508.3 FEET BY
EARLY MONDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
VELVA 1505 M M M 1507.5 1507.8 1508.1 1508.2 1508.3
$$
NDC101-141856-
/O.EXT.KBIS.FL.W.0023.000000T0000Z-110415T0730Z/
/DESN8.3.SM.110410T1715Z.110412T2000Z.110414T1930Z.NR/
157 PM CDT WED APR 13 2011
THE FLOOD WARNING CONTINUES FOR
THE DES LACS RIVER AT FOXHOLM.
* UNTIL LATE THURSDAY NIGHT.
* AT 1:15 PM WEDNESDAY THE STAGE WAS 18.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THURSDAY AFTERNOON.
* IMPACT...AT 18.5 FEET...AVERAGE HEIGHT OF GROUND AROUND GAGE HOUSE.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
FOXHOLM 16 18.3 WED 1 PM 16.1 14.6 13.4 12.5 11.8
$$
AYD817
WGUS83 KBIS 141832
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
132 PM CDT THU APR 14 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
SOURIS RIVER NEAR FOXHOLM AFFECTING WARD COUNTY
SOURIS RIVER ABOVE MINOT 4NW AFFECTING WARD COUNTY
SOURIS RIVER AT MINOT BRWY BRDG AFFECTING WARD COUNTY
SOURIS RIVER AT LOGAN AFFECTING WARD COUNTY
SOURIS RIVER AT SAWYER AFFECTING WARD COUNTY
SOURIS RIVER AT VELVA AFFECTING MCHENRY COUNTY
FOR THE SOURIS RIVER NEAR FOXHOLM...AT MINOT 4 NW AND AT LOGAN...
MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. FOR
SOURIS RIVER NEAR SHERWOOD...MODERATE FLOODING IS FORECAST. FOR THE
SOURIS RIVER AT VELVA...MINOR FLOODING IS OCCURRING AND IS FORECAST
TO CONTINUE. THE FLOOD WARNING ALSO CONTINUES FOR THE SOURIS
RIVER AT MINOT BROADWAY BRIDGE.
.THE FORECASTS FOR THE SOURIS RIVER AT LOGAN...SAWYER AND VELVA HAVE
BEEN LOWERED...WITH LITTLE ADDITIONAL RISES FORECAST. UNCERTAINTY IN
HOW MUCH FLOW IN THE RIVER CORRESPONDS TO A GIVEN STAGE IS
QUITE LARGE WHEN THE SOURIS RIVER IS AT ITS CURRENT LEVELS. THE
SOURIS RIVER SPREADS OUT SO MUCH IN THE LOGAN...SAWYER AND VELVA
AREAS AT THE CURRENT HIGH LEVELS THAT ADDITIONAL RISES ARE HARD TO
OBTAIN. A MEASUREMENT TAKEN WEDNESDAY ON THE SOURIS RIVER AT LOGAN
HAS LENDS SUPPORT TO LOWERING THE FORECAST FOR THE SOURIS RIVER IN
THE AFOREMENTIONED AREAS. THE SOURIS RIVER AT SHERWOOD IS FORECAST TO
RISE TO 23.0 FEET SUNDAY EVENING AS A RESULT OF WATER PASSED BY
BOUNDARY DAM. THE SOURIS RIVER NEAR FOXHOLM...AND OTHER LOCATIONS
DOWNSTREAM WILL BECOME AN INCREASING REFLECTION OF RELEASES FROM LAKE
DARLING OVER THE COMING DAYS AND WEEKS. WHILE THE SOURIS RIVER AT MINOT BROADWAY BRIDGE IS FORECAST TO REMAIN AT 1448.8 FEET...JUST BELOW FLOOD STAGE...THE WARNING WILL BE CONTINUED FOR ANOTHER DAY AS THE RIVER IS SO
CLOSE TO FLOOD STAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC101-160032-
/O.CON.KBIS.FL.W.0001.000000T0000Z-000000T0000Z/
/FOXN8.2.DR.110218T2337Z.110420T0600Z.000000T0000Z.NO/
132 PM CDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER NEAR FOXHOLM.
* UNTIL FURTHER NOTICE.
* AT 1:15 PM THURSDAY THE STAGE WAS 13.6 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.9 FEET BY
EARLY WEDNESDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE
THEREAFTER.
* IMPACT...AT 14.3 FEET...THE ROAD LEADING TO THE GAGE AND THE BRIDGE
30 FT DOWNSTREAM OF THE GAGE HOUSE WILL FLOOD. THE VALLEY FLOOR
BECOMES COVERED WITH WATER.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME FRI SAT SUN MON TUE
SOURIS RIVER BASIN
FOXHOLM 10 13.6 THU 1 PM 14.1 14.4 14.6 14.7 14.8
$$
NDC101-160031-
/O.CON.KBIS.FL.W.0017.000000T0000Z-000000T0000Z/
/MINN8.2.DR.110411T1913Z.110414T0745Z.000000T0000Z.NO/
132 PM CDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER ABOVE MINOT 4NW.
* UNTIL FURTHER NOTICE.
* AT 1:15 PM THURSDAY THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 18.3 FEET.
* IMPACT...AT 17.3 FEET...THE ROAD LEADING TO THE GAGE HOUSE BECOMES
COVERED WITH WATER.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME FRI SAT SUN MON TUE
SOURIS RIVER BASIN
MINOT 4NW 14 18.6 THU 1 PM 18.3 18.3 18.3 18.3 18.3
$$
NDC101-160031-
/O.CON.KBIS.FL.W.0027.000000T0000Z-110416T0600Z/
/MION8.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.NO/
132 PM CDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER AT MINOT BRWY BRDG.
* UNTIL LATE FRIDAY NIGHT.
* AT 1:00 PM THURSDAY THE STAGE WAS 1548.8 FEET.
* FLOOD STAGE IS 1549 FEET.
* FORECAST...REMAIN NEAR 1548.8 FEET INTO THE WEEKEND.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME FRI SAT SUN MON TUE
SOURIS RIVER BASIN
MINOT BRWY 1549 M M M 1548.8 1548.8 1548.8 1548.8 1548.7
$$
NDC101-160031-
/O.CON.KBIS.FL.W.0018.000000T0000Z-000000T0000Z/
/LGNN8.2.SM.110407T1830Z.110413T1700Z.000000T0000Z.NR/
132 PM CDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER AT LOGAN.
* UNTIL FURTHER NOTICE.
* AT 12:00 PM THURSDAY THE STAGE WAS 36.2 FEET.
* FLOOD STAGE IS 34.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEAR 36.5 FEET.
* IMPACT...AT 35.0 FEET...FLOOD DAMAGE BEGINS.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME FRI SAT SUN MON TUE
SOURIS RIVER BASIN
LOGAN 34 36.2 THU 12 PM 36.5 36.5 36.5 36.5 36.5
$$
NDC101-160031-
/O.CON.KBIS.FL.W.0019.000000T0000Z-000000T0000Z/
/SWRN8.1.SM.110409T0213Z.110416T0000Z.000000T0000Z.NO/
132 PM CDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER AT SAWYER.
* UNTIL FURTHER NOTICE.
* AT 5:00 PM WEDNESDAY THE STAGE WAS 23.2 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY
FRIDAY EVENING.
* IMPACT...AT 22.0 FEET...COULEES AND FARMLAND WILL BEGIN TO FLOOD.
SEVERAL HOMES IN THE IMMEDIATE VICINITY WOULD BE AFFECTED ABOVE 22
FEET. THE TOWN IS JUST TO THE SOUTH OF THE GAGE SITE AND 4 FEET
LOWER IN ELEVATION.EXACT LEVEL FOR HOME DAMAGE UNKNOWN.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME FRI SAT SUN MON TUE
SOURIS RIVER BASIN
SAWYER 22 23.2 WED 5 PM 23.4 23.5 23.5 23.5 23.5
$$
NDC049-160031-
/O.CON.KBIS.FL.W.0015.000000T0000Z-000000T0000Z/
/VLVN8.1.SM.000000T0000Z.110417T0000Z.000000T0000Z.NR/
132 PM CDT THU APR 14 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER AT VELVA.
* UNTIL FURTHER NOTICE.
* AT 9:00 AM THURSDAY THE STAGE WAS 1507 FEET.
* FLOOD STAGE IS 1505 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 1508 FEET BY
SATURDAY EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME FRI SAT SUN MON TUE
SOURIS RIVER BASIN
VELVA 1505 M M M 1507.7 1507.9 1508.0 1508.0 1508.0
$$
AYD169
WGUS83 KBIS 151903
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
203 PM CDT FRI APR 15 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
SOURIS RIVER AT MINOT BRWY BRDG AFFECTING WARD COUNTY
FOR THE SOURIS RIVER AT MINOT BROADWAY BRIDGE...MINOR FLOODING
IS NO LONGER EXPECTED.
.THE FLOOD WARNING FOR THE SOURIS RIVER AT MINOT BROADWAY BRIDGE
HAS BEEN CANCELLED. MINOR FLOOD STAGE IS 1549.0 FEET. THE RIVER
IS FORECAST TO REMAIN BETWEEN 1548.0 AND 1549.0 FEET FOR A FEW
WEEKS DUE TO RELEASES FROM LAKE DARLING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC101-151933-
/O.CAN.KBIS.FL.W.0027.000000T0000Z-110416T0600Z/
/MION8.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.NO/
203 PM CDT FRI APR 15 2011
THE FLOOD WARNING IS CANCELLED FOR
THE SOURIS RIVER AT MINOT BRWY BRDG.
* AT 12:00 PM FRIDAY THE STAGE WAS 1548 FEET.
* FLOOD STAGE IS 1549 FEET.
* FORECAST...REMAIN BETWEEN 1548.0 AND 1549.0 FEET FOR A FEW
WEEKS DUE TO RELEASES FROM LAKE DARLING.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME SAT SUN MON TUE WED
SOURIS RIVER BASIN
MINOT BRWY 1549 M M M 1548.2 1548.3 1548.4 1548.5 1548.6
$$
AYDWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Apr 12, 3:24 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 12, 3:24 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 324 PM CDT TUE APR 12 2011 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT BENIGN THOUGH COOLER WEATHER IN STORE FOR WESTERN AND CENTRAL NORTH DAKOTA. HIGH PRESSURE OVER SOUTH CENTRAL WILL BE THE MAJOR PLAYER FOR THE NEXT SEVERAL DAYS. CURRENTLY A TROUGH OF LOW PRESSURE EXTENDS FROM LOW NEAR JAMES BAY IN CANADA SOUTHWEST TO OTHER SECOND LOW IN WESTERN KANSAS. 1032 HIGH PRESSURE CENTERED NORTH OF BORDER ALONG SASKATCHEWAN AND MANITOBA BORDER MOVE SLOWLY EAST TONIGHT THROUGH THURSDAY. NO SIGNIFICANT WEATHER IN THE SHORT TERM THOUGH MORE INTERESTING WEATHER LOOMS AHEAD IN THE BEGINNING OF THE SHORT TERM. .LONG TERM... THURSDAY THROUGH TUESDAY THE MODELS ARE IN FAIRLY GOOD AGREEMENT ON THE BROAD SCALE FEATURES IN THE LONG TERM...BUT...AS USUAL...HAVE SIGNIFICANT DIFFERENCES ON THE MOVEMENT...SPEED...AND STRENGTH OF THE SMALLER SCALE FEATURES. OVERALL THE PATTERN WILL BE COOL WITH TEMPERATURES GENERALLY BELOW NORMAL WITH PERIODIC CHANCES OF PRECIPITATION IN THE FORM OF RAIN AND SNOW. THE FIRST WEATHER SYSTEM OF INTEREST WILL BE A STACKED SYSTEM THAT WILL MOVE ACROSS THE CENTRAL PLAINS THURSDAY AND FRIDAY. THIS SYSTEM WILL BE WELL TO THE SOUTH OF THE FORECAST AREA...BUT WITH LINKAGE TO A SHORT WAVE MOVING ACROSS SOUTHERN CANADA. THE COMBINATION WILL BRING A CHANCE OF RAIN AND SNOW TO THE FORECAST AREA...WITH POTENTIAL FOR SNOW ACCUMULATION...MAINLY ACROSS THE SOUTHWEST AND SOUTH CENTRAL. && .AVIATION... A COLD FRONT IN SOUTHEAST NORTH DAKOTA WILL MOVE EAST OUT OF THE STATE BY 4 PM CDT. A BAND OF LIGHT SHOWERS AND VIRGA BEHIND THE FRONT WILL MOVE OUT OF THE STATE BY EVENING. NORTHWEST WINDS AND SUBSIDENCE ALOFT BEHIND THE SHOWERS WILL BRING CLEAR SKIES AND VFR CONDITIONS WHICH SHOULD CONTINUE THROUGH THE NIGHT. && .HYDROLOGY... HYDROLOGY SECTION OF AFDBIS WILL UPDATED WITH NEXT UPDATE. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR NDZ011. && SHORT TERM...HW LONG TERM....TWS AVIATION...TWS HYDROLOGY...PJA
Hazardous weather outlook, Apr 12, 4:54 AM CDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 454 AM CDT TUE APR 12 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-131000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 454 AM CDT TUE APR 12 2011 /354 AM MDT TUE APR 12 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG LOW PRESSURE WILL MOVE THROUGH THE CENTRAL PLAINS THURSDAY AND FRIDAY. WESTERN AND CENTRAL NORTH DAKOTA WILL REMAIN ON THE NORTHERN FRINGES OF THIS STORM. THE RESULT WILL BE FOR COLDER TEMPERATURES AND A CHANCE OF RAIN AND SNOW BOTH DAYS. SOME SNOW ACCUMULATION IS POSSIBLE OVER SOUTHWEST AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA THURSDAY THROUGH FRIDAY. CHECK BACK FOR FUTURE UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 9:02 PM CDT | Flash Flood Watch | BIS | 5 days |
Nearby
River Flood Warnings in North Dakota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.